MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36717
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled post sedation.A rf3000 radiofrequency generator and a leveen electrode needle were selected for use in a liver tumor ablation procedure.The needle was inserted into the patient and reached the site for ablation when the physician requested to turn on the generator to start ablation.The generator was switched on, but power could not be increased.The active indication blue light did not turn on.The procedure was cancelled.No patient complications were reported.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the procedure was cancelled post sedation.A rf3000 radiofrequency generator and a leveen electrode needle were selected for use in a liver tumor ablation procedure.The needle was inserted into the patient and reached the site for ablation when the physician requested to turn on the generator to start ablation.The generator was switched on, but power could not be increased.The active indication blue light did not turn on.The procedure was cancelled.No patient complications were reported.It was further reported that the patient was under general anesthesia when the procedure was cancelled and was referred for surgery since they were unable to be treated with radiofrequency ablation.The radiofrequency generator was used after this event successfully.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13446821
Report Number2134265-2022-01078
Device Sequence Number4321753
Product Code GEI
UDI-Device Identifier08714729300632
UDI-Public08714729300632
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K140498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model Number36717
Device Catalogue Number36717
Device Lot Number0026397612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/06/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale